# SDR UPS96805724

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED SKIN BULGED AROUND AIR CONDITIONING DR. CUTOUTS LONGERON CORNERS.  REPLACED DOUBLER PER SRM 51-1-20D AND SRM 51-1-21.
